# SDR UIEA2018092802118

- Difficulty date: September 26, 2018
- Submitted: October 1, 2018
- Operation: Air carrier
- Aircraft: N780BA
- Make and model: Boeing 747409
- Aircraft serial: 24310
- Aircraft time: 83,219 hours, 15,893 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK DAMAGE ON RT NR 7 HOLE WHEN PERFORMING SB 747-53A2390 AT STA 1480 LONGERON EXTENSION FIG. ACCOMPLISHED EI T2018A07M-4573 REV 0. O/S DAMAGE HOLE NR 7 TO 0.531" IAW EO 4453A874 REV 2. REMOVED & INSTALL LONGERON FIG FOR NDT INSP IAW SRM 51-40-02, 51-40-04 REV 40 AND DWG 65B15254 SH3 REV D, 65B15255 SH2 REV B. CRACK BE CLEARED REF JC ATTACHED TO SHEET NO 0158060. EI T2018A07M-4573 REV 0 ATTACH TO NRC 638. OPS CHECK GOOD.
